# SDR REXA2013120202204

- Difficulty date: December 2, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 13,682 hours, 8,602 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING THREE INFANT LIFE VEST.  INSTALLED THREE INFANT LIFE VEST PN P0640-101.
